MathSciNet Relay Station
MathSciNet bibliographic data
MR1509405 Contributed Item
Fueter, Rudolf; Ueber kubische diophantische Gleichungen. (German) Comment. Math. Helv. 2 (1930), no. 1, 69–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement